×

zbMATH — the first resource for mathematics

Des fibres uniformes non homogènes. (French) Zbl 0498.14007

MSC:
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
32L05 Holomorphic bundles and generalizations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Barth, W., Hulek, K.: Monads and moduli of vector bundles. (A paraître) · Zbl 0395.14007
[2] Elencwajg, G.: Les fibrés uniformes de rang 3 sur ?2(?) sont homogènes. Math. Ann.231, 217-227 (1978) · Zbl 0378.14003 · doi:10.1007/BF01420242
[3] Sato, E.: Uniform vector bundles on a projective space. J. Math. Soc. Japan28, 123-132 (1976) · Zbl 0315.14003 · doi:10.2969/jmsj/02810123
[4] Schwarzenberger, R.L.E.: Vector bundles on a projective space. Proc. London Math. Soc.11, 623-640 (1961) · Zbl 0212.26004 · doi:10.1112/plms/s3-11.1.623
[5] Van de Ven, A.: On uniform vector bundles. Math. Ann.195, 245-248 (1972) · Zbl 0215.43202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.